Open Access
January, 1989 Rates of Convergence for the Functional LIL
Victor Goodman, James Kuelbs
Ann. Probab. 17(1): 301-316 (January, 1989). DOI: 10.1214/aop/1176991510


Rates of convergence are obtained for Strassen's functional law of the iterated logarithm for polygonal processes under classical conditions.


Download Citation

Victor Goodman. James Kuelbs. "Rates of Convergence for the Functional LIL." Ann. Probab. 17 (1) 301 - 316, January, 1989.


Published: January, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0672.60011
MathSciNet: MR972787
Digital Object Identifier: 10.1214/aop/1176991510

Primary: 60B12
Secondary: 60F15 , 60G15 , 60G17

Keywords: Brownian motion , Functional law of the iterated logarithm , Gaussian measures

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 1 • January, 1989
Back to Top